# SDR DALA2023082806947

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 CORROSION AILERON HINGE 4 O/B LUG ON RH WING. CORRECTIVE ACTION: REPLACED BUSHING ON HINGE FITTING #4 O/B LUG ON AILERON RH WING PER A320 CMM 57-61-21. (2940025)
